# SDR DALA13007080941

- Difficulty date: February 2, 2013
- Submitted: February 12, 2013
- Operation: Air carrier
- Aircraft: N941DL
- Make and model: Doug MD-88
- Aircraft serial: 49814
- Aircraft time: 62,006 hours, 46,708 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Condition: Corroded
- Location: Pressure Blkhd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BS 1338 BETWEEN LONGERON 28L/R AT AFT CARGO BAY PRESSURE BULKHEAD.    ANGLE WAS REPLACED IAW SRM 51-30-2 AND DWG 9915561, REV CG 51-30-5 (UT) WAS ACCOMPLISHED ORIGINAL THICKNESS IS 0.100" REMAINING THICKNESS IS 0-048" AND FOUND OUT LIMITS IAW SRM 53-01, FIG 1.
